# SDR HALA2010051700249

- Difficulty date: May 17, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 13,686 hours, 33,183 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Dislodged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT CONTROL CABLE JUMPED OUT OF PULLEY AND DAMAGED RIBS, 2 EA AT SLAT CONTROL MECHANISM OTBD SUPPORT.  REMOVED R/W SLAT CONTROL CABLES, 2,3,4,AND 5 SLAT FOR RIB REPAIR IAW MM 20-00-02. REMOVED R/W PULLY BRACKET, OTBD OF SLAT DRUM MECHANISM, IAW 717 J.O.P.M. 20-50-01. REINSP RIB 188.25, NO DAMAGE NOTED. BLENDED OUT DAMAGED RIB AT RT WING FIXED L/E STA 180 IAW SRM 57-00-00. ACCOM. HFEC INSP. CUTOUT HAS CRACK INDICATIONS. FOUND DAMAGE CTR RIB FWD UPPER ANGLE B717 NOT WITHIN LIMITS.  BLENDED OUT DAMAGE AT CTR FWD EDGE OF CUT OUT IAW SRM 57-00-00, MAT. LOSS .060". ACCOMPLISHED A HFEC INSP. AROUND EDGES OF CUT-OUT. OK TO TREAT AND PRIME WORKED AREA AT L/E RIB. TREATED AND PRIMED IAW SRM 51-10-04, PG. 19 & 24. INSTALLED GROMMET PN MS21266-2N ON CUTOUT AREA IAW SOPM 20-50-12 STEP 1 PG. 18.REINSTALLED CABLES.
